# SDR AALA202202213439

- Difficulty date: February 7, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737*
- Aircraft serial: 33209
- Aircraft time: 35,761 hours, 14,678 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF TRANSITION SHIELD BETWEEN STA 767 AND STA 787 AT RBL 22, MEASURING L=1.0 IN, W=0.5 IN, D=0.015 IN. REPLACED SHIELD WITH NEW IAW AARD 51-00-05-1.
